# SDR 2004FA0000261

- Difficulty date: February 1, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N641SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8049
- Engine: Lyc IO360A1A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 988200104
- Condition: Inoperative
- Location: Lt Brake
- Part time: 679 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO RESPONSE FROM LT BRAKE PEDAL, FOUND THAT BOTTOM LT BRAKE MASTER CYLINDER ATTACHMENT CLEVIS PIN MISSING.  LOCATED CLEVIS PIN ON UPPERSIDE OF BELLY SKIN AND COTTER PIN.  FOUND THAT COTTER PIN WAS BARELY BENT AND APPEARENTLY FELL OUT O F CLEVIS PIN HOLE THUS ALLOWING CLEVIS PIN TO FALL OUT OF BRAKE MASTER CYLINDER ATTACHMENT.
